# SDR A6WA201441452

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR APU DOOR STRUCTURE INTERCOSTAL.  REMOVED CRACKED INTERCOSTAL & INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06, 51-41-02 & 51-40-11.
